MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST Mesh; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST Mesh; Surgical Mesh
Catalog Number 5954460
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 03/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Addendum per additional information provided: (b)(6) 2017 - patient was diagnosed with bilateral recurrent inguinal hernias thereby underwent laparoscopic repair with the implant of two ventralight st mesh (device 1 - left and 2 - right).Per op notes, "two ventralight st mesh (device 1 and 2) were placed on both left and right inguinal regions of the abdomen using sutures." (b)(6) 2019 - patient was diagnosed with bilateral recurrent inguinal hernias thereby underwent robotic repair with the implant of two ventralight st mesh using echo ps (device 3 - left and 4 - right).Per op notes, "in the left lower quadrant at the site of the recurrent hernia in the direct space.A ventralight st mesh using echo ps (device 3 - left) was placed to the cooper's ligament using sutures, the previous mesh (device 1) was closed partially.In the right lower quadrant, a ventralight st mesh using echo ps (device 4 - right) was placed to over lap the previously placed mesh (device 2).There were adhesions noted in the right side.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-nov-2016) is considered to be a best estimate.This emdr represents the ventralight st mesh (device 2).An additional supplemental emdr was submitted to represent the ventralight st mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Ventralight ST Mesh
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50797645
Report Number1213643-2026-01202
Device Sequence Number21475481
Product Code FTL
UDI-Device Identifier00801741031625
UDI-Public(01)00801741031625(17)181228(10)HUAY2112
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2018
Device Catalogue Number5954460
Device Lot NumberHUAY2112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale